# SDR ASAA0640069

- Difficulty date: January 26, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND L2 DOOR ENTRY AREA SILL PLATE CORRODED BEYOND LIMITS.  REPLACED WITH FABRICATED PART, BOEING P/N 65-125 NOT PROCURABLE IAW B737-400 SRM 51-30-01.  (M)
